# SDR SWAA2022022163355

- Difficulty date: January 22, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD BOOST PUMB HOUSING CORRODED AT UPPPER BONDING STRAP / [01] OPENED AND COLLARED THE NO. 1 FWD BOOST PUMP CIRCUIT BREAKER PER AMM 28-22-41-000-801 STEP 2H(4(B)) AND GAINED ACCESS TO CORROSION PER AMM 28-22-41-000-801 STEPS 4H(5; 8(UPPER STRAP ONLY);[26] REPAIRED LEFT WING CORROSION AT LEFT WING FWD BOOST PUMP HOUSING UPPER BONDING STRAP IAW SWA EA NO. 22-157-00304 REV A;
